Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Endomorphisms of finite
full transformation semigroups


Authors: Boris M. Schein and Beimnet Teclezghi
Journal: Proc. Amer. Math. Soc. 126 (1998), 2579-2587
MSC (1991): Primary 20M20; Secondary 03G25, 05A15
MathSciNet review: 1487338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe all endomorphisms of finite full transformation semigroups and count their number.


References [Enhancements On Off] (What's this?)

  • 1. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. II, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1967. MR 0218472
  • 2. M. A. Evgrafov, Asimptoticheskie otsenki i tselye funktsii, “Nauka”, Moscow, 1979 (Russian). Third edition, revised and supplemented. MR 552276
    M. A. Evgrafov, Asymptotic estimates and entire functions, Translated by Allen L. Shields. Russian Tracts on Advanced Mathematics and Physics, Vol. IV, Gordon and Breach, Inc., New York, 1961. MR 0177112
  • 3. Bernard Harris and Lowell Schoenfeld, The number of idempotent elements in symmetric semigroups, J. Combinatorial Theory 3 (1967), 122–135. MR 0211879
    Bernard Harris and Lowell Schoenfeld, Erratum to: “The number of idempotent elements in symmetric semi-groups”, J. Combinatorial Theory 5 (1968), 104. MR 0225902
  • 4. Schreier, J., Über Abbildungen einer abstrakten Menge auf ihre Teilmengen, Fundamenta Mathematic'032 28(1936), 261-264
  • 5. M. Tainiter, A characterization of idempotents in semigroups, J. Combinatorial Theory 5 (1968), 370–373. MR 0232874

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20M20, 03G25, 05A15

Retrieve articles in all journals with MSC (1991): 20M20, 03G25, 05A15


Additional Information

Boris M. Schein
Affiliation: Department of Mathematical Sciences, University of Arkansas, SCEN–307, Fayetteville, Arkansas 72701
Email: bschein@comp.uark.edu

Beimnet Teclezghi
Affiliation: Division of Sciences, Jarvis College, Hawkins, Texas 75765
Email: teclezghi@jarvis.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04764-9
Received by editor(s): February 12, 1997
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society